# SDR HALA0600528

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 16,484 hours, 3,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MX LEVEL MSG "R IDG TEMP SENS" DISP.  ELE/HYD DISPLAY SELECT SCREEN SHOWS R IDG RISE TEMP AS 0.  ACCOMPLISHED FIM 24-20-00/FIG 104 SYSTEM CHECKED OK.  NO MX LEVEL MSG SHOWN DURING T/S.
